Can someone tell me how long this feeling lasts and if there's anything I can do to get rid of this dizziness? I am off almost 5 days. Shouldn't the vertigo feeling go away soon?
17 Jul 2012
Hello Kgnyc. I am afraid that the side effects could be with you a bit longer. Its not uncommon to continue feeling them for weeks on end. Going cold turkey is extremely harsh on your body physically and a taper is usually the route to go to ease and comfort the possibility of withdrawl symptoms. An option might be to restart the Zoloft, on a lower dose, then wean, taper off from there. Best of wishes to you, pledge
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started taking lexapro 10mg when I was 16, I took 20 for a short amount of time than dropped back down to 10mg because I didn't like the way ...
2 answers • 11 May 2011
I quit taking Zoloft 7 days ago. (Yes, cold turkey, at first by accident and then intentionally missed doses.) I want to see how I feel without being ...
2 answers • 22 Jun 2011
Im currently on 80mg of prozac a day, if stopped taken cold turkey, how long before the body reacts?
Also what should be expected if medication is stopped cold turkey?
2 answers • 26 Feb 2013
I took 20mg of Lexapro for four years for depression and anxiety and stopped taking it 7 days ago cold turkey. I would have tapered off of it but my ...
1 answer • 16 Apr 2013
I have a bad cold where I am coughing and all stuffed up and when I take anything with phenylephrine hcl or dextromethorphan in it I become very ...
2 answers • 18 days ago